# SDR SWAA002632

- Difficulty date: December 13, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 9,689 hours, 6,611 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A12001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DURING T/O, NOSE GEAR WOULD NOT RETRACT WITH GEAR HANDLE PLACED IN UP POSITION.  FWD PANEL INDICATES NOSE GEAR GREEN LIGHT & RED UNSAFE LIGHT.  AFT OVERHEAD LIGHT SHOWS NOSE GEAR GREEN LIGHT ONLY.                                      PERFORMED PSEU BITE CHECK, NO FAULTS FOUND.  PERFORMED NOSE GEAR RETRACTION CHECK, OPS CHECK NORMAL PER MM.  AT LAS, R&R NLG LOCK ACTUATOR AS PRECAUTIONARY MEASURE.
